Component Factors and Induced Subgraphs

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let G and K be connected graphs such that |G| = n|K| (n ≥ 2) and let p be a fixed integer satisfying 1 < p < n. We prove that if G \ A has a K-factor for every connected subgraph A with |A| = p|K|, then G also has a K-factor.

Original languageEnglish
Pages (from-to)305-308
Number of pages4
JournalJournal of Graph Theory
Volume22
Issue number4
Publication statusPublished - 1996 Aug

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Component Factors and Induced Subgraphs. / Nishimura, Tsuyoshi.

In: Journal of Graph Theory, Vol. 22, No. 4, 08.1996, p. 305-308.

Research output: Contribution to journalArticle

@article{0505d84608594b08b67943351a6c1496,
title = "Component Factors and Induced Subgraphs",
abstract = "Let G and K be connected graphs such that |G| = n|K| (n ≥ 2) and let p be a fixed integer satisfying 1 < p < n. We prove that if G \ A has a K-factor for every connected subgraph A with |A| = p|K|, then G also has a K-factor.",
author = "Tsuyoshi Nishimura",
year = "1996",
month = "8",
language = "English",
volume = "22",
pages = "305--308",
journal = "Journal of Graph Theory",
issn = "0364-9024",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - Component Factors and Induced Subgraphs

AU - Nishimura, Tsuyoshi

PY - 1996/8

Y1 - 1996/8

N2 - Let G and K be connected graphs such that |G| = n|K| (n ≥ 2) and let p be a fixed integer satisfying 1 < p < n. We prove that if G \ A has a K-factor for every connected subgraph A with |A| = p|K|, then G also has a K-factor.

AB - Let G and K be connected graphs such that |G| = n|K| (n ≥ 2) and let p be a fixed integer satisfying 1 < p < n. We prove that if G \ A has a K-factor for every connected subgraph A with |A| = p|K|, then G also has a K-factor.

UR - http://www.scopus.com/inward/record.url?scp=0030500096&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030500096&partnerID=8YFLogxK

M3 - Article

VL - 22

SP - 305

EP - 308

JO - Journal of Graph Theory

JF - Journal of Graph Theory

SN - 0364-9024

IS - 4

ER -